# SDR ASAA2017061621119

- Difficulty date: June 16, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 56,080 hours, 25,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT SIGN CAME OFF ROW 17ABC. ACFT GROUNDED.  REPLACED THE OVERWING EXIT SIGN AT ROW 17ABC IAW AMM 33-51-01-960-802. OPS CHECKED GOOD.
